Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On analytic functions with bounded characteristic


Author: Hans Fried
Journal: Bull. Amer. Math. Soc. 52 (1946), 694-699
DOI: https://doi.org/10.1090/S0002-9904-1946-08633-4
MathSciNet review: 0017374
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Ostrowski, Über die Bedeutung der Jensenschen Formal für einige Fragen der komplexen Functionentheorie, Acta Univ. Szeged, vol. 1 (1923) pp. 80-87.
  • 2. H. Milloux, Le théorème de M. Picard, suites de fonctions holomorphes, fonctions méromorphes et fonctions entières, J. Math. Pures Appl. (9) vol. 3 (1924) pp. 345-401.
  • 3. R. E. A. C. Paley, On the lacunary coefficients of power series, Ann. of Math. vol. 34 (1933) pp. 615-616. MR 1503129
  • 4. R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, 1929, pp. 133 and 138.
  • 5. G. H. Hardy and J. E. Littlewood, A further note on the converse of Abel's theorem, Proc. London Math. Soc. (2) vol. 25 (1926) pp. 219-236.
  • 6. A. Zygmund, On the convergence of lacunary trigonometric series, Fund. Math. vol. 16 (1930) pp. 90-107.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08633-4

American Mathematical Society